The Lupus Forum banner
Status
Not open for further replies.
1 - 3 of 3 Posts

·
Registered
Joined
·
32 Posts
Discussion Starter · #1 ·
I am taking large dose of lyrica and I have been feeling much better so I decided today to stop taking my oxycodone and I am already have withdrawals and I was wondering does anyone know how long they last and anything that I can do to make it better. I am starting a new job on Monday and don't want them to think I am a freak. Please help me.
 

·
Registered
Joined
·
32 Posts
Discussion Starter · #4 ·
I went from taking 4 a day to taking 2 today. I took one this morning and the other just a little while ago. I have not talked to my doctor. I called and left a message for the nurse but no one has called me back. This was my decision and I have been praying about it. I feel like I need to know if I can be well with out it now and if I can't then I have no issues with starting back. I just need to know that I still need them and its not just out of habit or a mindset. I know my body is dependant because I have been on them for over a year. Please pray for me in this decision I really need you!
 

·
Registered
Joined
·
32 Posts
Discussion Starter · #7 ·
I talked with the nurse today and she said my doc said I could taper of I took 2 yesterday and I will take 2 for the next 2 days and then 1 for 2 days and then 1 every other day until they are gone. I still wonder how long the withdrawal last. The nurse just said everyone is different. I would like just a ballpark figure. I start a new job on Monday and I don't want to have the withdrawals to be so noticeable. I am having spasms, twitches in my hands and feet, weak feeling but I am not hurting. I just wonder how long this will last. Does anyone have a estimate for me. I hope I will be past the worst by Monday.
 
1 - 3 of 3 Posts
Status
Not open for further replies.
Top